# SDR JGVR20231018001

- Difficulty date: October 18, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 14,441 hours, 9,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREA IN THE RH WING LOWER SKIN AT THE AFT SIDE MAIN LANDING GEAR WHEEL WELL OPENING, BY BLENDING, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR SHIMS AND DOUBLER IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO LLC ENGINEERING REPAIR ORDER
